Header menu link for other important links
X
A novel expansion iterative method for solving linear partial differential equations of fractional order
El-Ajou A., Abu Arqub O., , Baleanu D., Ahmed Alsaedi
Published in Elsevier Inc.
2015
Volume: 257
   
Pages: 119 - 133
Abstract
In this manuscript, we implement a relatively new analytic iterative technique for solving time-space-fractional linear partial differential equations subject to given constraints conditions based on the generalized Taylor series formula. The solution methodology is based on generating the multiple fractional power series expansion solution in the form of a rapidly convergent series with minimum size of calculations. This method can be used as an alternative to obtain analytic solutions of different types of fractional linear partial differential equations applied in mathematics, physics, and engineering. Some numerical test applications were analyzed to illustrate the procedure and to confirm the performance of the proposed method in order to show its potentiality, generality, and accuracy for solving such equations with different constraints conditions. Numerical results coupled with graphical representations explicitly reveal the complete reliability and efficiency of the suggested algorithm. © 2015 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier Inc.
ISSN00963003
Open AccessNo